EconPapers    
Economics at your fingertips  
 

Continuous Extensions of an Order on a Set to the Power Set

Klaus Nehring and Clemens Puppe ()

Vienna Economics Papers from University of Vienna, Department of Economics

Date: 1994-04
References: Add references at CitEc
Citations: Track citations by RSS feed

Published in Journal of Economic Theory, 68, 456-479.

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: Continuous Extensions of an Order on a Set to the Power Set (1996) Downloads
Working Paper: Continuous Extentions of an Order on a Set to the Power Set (1994)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:vie:viennp:vie9402

Access Statistics for this paper

More papers in Vienna Economics Papers from University of Vienna, Department of Economics
Bibliographic data for series maintained by Paper Administrator ().

 
Page updated 2020-07-06
Handle: RePEc:vie:viennp:vie9402